• Welcome to Phoenix Rising!

    Created in 2008, Phoenix Rising is the largest and oldest forum dedicated to furthering the understanding of and finding treatments for complex chronic illnesses such as chronic fatigue syndrome (ME/CFS), fibromyalgia (FM), long COVID, postural orthostatic tachycardia syndrome (POTS), mast cell activation syndrome (MCAS), and allied diseases.

    To register, simply click the Register button at the top right.

Methylation and Lauricidin

drex13

Senior Member
Messages
186
Location
Columbus, Ohio
Has anyone had experience with these two together? I started taking Lauricidin per my doctor. For 3 days I was fine, then added Half a tab of Jarrow 5mg methyl B12 and 2 B-Right capsules. And I have been sick ever since. (About 3 weeks). I don't know if it is one or the other, or the two things combined causing me to feel this crummy. I am nauseated, my stomach burns, diarrhea, the methyl B-12 tabs under the upper lip are causing my teeth to ache (at least I think thats what is causing it), I am very fatigued, my thigh muscles are getting weird pains, and my body hurts basically all over intermittenly, my brain is foggy, then not foggy. The usual stuff, just amplified alot. I have not taken any methylfolate or Dibencozide. Any suggestions, anyone? :headache:

Thanks,
Drex
 

Joopiter76

Senior Member
Messages
154
slow down the dosage. If you cant tolerate Methyl-B12 try Hydoxy-B12. I guess the dosage was much too high. The reactions are the same I know from detox.
 

drex13

Senior Member
Messages
186
Location
Columbus, Ohio
Thanks Joopiter. I was thinking I was having some sort of rapid detox, but it doesn't seem to be letting up. I stopped taking everything yesterday and feel better today. I was wondering if there was some kind of metal issue, but am unsure. As, far as I know I don't have any metal toxicity, but I do have the fillings.
 

Joopiter76

Senior Member
Messages
154
I think this is general detox. Although I take large amount of supps for 1,5 years now I get increased cold reactions from too much M-b12 and especially from FIR sauna. Only 15 min every second day made me ill for 2 weeks after the third session. So this is quite normal for us.
 

Marg

Senior Member
Messages
343
Location
Wetumpka Alabama
Has anyone had experience with these two together? I started taking Lauricidin per my doctor. For 3 days I was fine, then added Half a tab of Jarrow 5mg methyl B12 and 2 B-Right capsules. And I have been sick ever since. (About 3 weeks). I don't know if it is one or the other, or the two things combined causing me to feel this crummy. I am nauseated, my stomach burns, diarrhea, the methyl B-12 tabs under the upper lip are causing my teeth to ache (at least I think thats what is causing it), I am very fatigued, my thigh muscles are getting weird pains, and my body hurts basically all over intermittenly, my brain is foggy, then not foggy. The usual stuff, just amplified alot. I have not taken any methylfolate or Dibencozide. Any suggestions, anyone? :headache:

It sure sounds like the detox I am used to. I would slow down a bit.